UCL Discovery
UCL home » Library Services » Electronic resources » UCL Discovery

A zero-infinity law for well-approximable points in Julia sets

Hill, RM; Velani, SL; (2002) A zero-infinity law for well-approximable points in Julia sets. Ergodic Theory and Dynamical Systems , 22 (6) pp. 1773-1782. 10.1017/S0143385702000810. Green open access

[thumbnail of 12527.pdf]
Preview
PDF
12527.pdf

Download (103kB)
Type: Article
Title: A zero-infinity law for well-approximable points in Julia sets
Open access status: An open access version is available from UCL Discovery
DOI: 10.1017/S0143385702000810
UCL classification: UCL
UCL > Provost and Vice Provost Offices
UCL > Provost and Vice Provost Offices > UCL BEAMS
UCL > Provost and Vice Provost Offices > UCL BEAMS > Faculty of Maths and Physical Sciences
UCL > Provost and Vice Provost Offices > UCL BEAMS > Faculty of Maths and Physical Sciences > Dept of Mathematics
URI: https://discovery.ucl.ac.uk/id/eprint/12527
Downloads since deposit
239Downloads
Download activity - last month
Download activity - last 12 months
Downloads by country - last 12 months

Archive Staff Only

View Item View Item